MathSciNet Relay Station
MathSciNet bibliographic data
MR989717 14M12 (13A17)
Abhyankar, Shreeram; Kulkarni, Devadatta M. On Hilbertian ideals. Linear Algebra Appl. 116 (1989), 53–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement